... mg once a day for muscles problems and pain, and also naproxen for pain/inflammation as prn. Sooo, if two (hydroxizine and tizanidine) are sedatives, why cant i ever sleep... feeling of restless legs, half sleep if sleep at all, hallucinations (probably from lack of sleep) groggy in the morning like sick feeling/hangover... are these even helping, or just making it worse... please, honest responses, i know how the governments works
I currently take 25mg hydroxizine 2x daily for anxiety, tizanidine at 4mg 3x daily and tramadol 50?
- 28 Jun 2013 by Alligurl4207
- 28 June 2013
I'm wondering if the restless legs are because you should take tramadol. I've never heard of tramadol once a day unless its er. The hydroxizine is probably at fault for the hangover feeling in the morning. Maybe a change of muscle relaxer would help. tizanidine isn't all that sedating.
Wow! Tizanidine knocks me out and I have been known to take sleeping pills like Seconal and still not sleep! Hydroxyzine usually makes me pretty sleepy too. You may be getting a paradoxical effect to the hydroxyzine. It is similar to antihistamines and some people, rather than get sleepy, get restless and agitated. I would go and talk to your Dr again and let him know what the outcome of taking these medications are. He may need to try a different tactic with a different group of drugs. He is likely trying to keep you away from the controlled drugs if he can.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 days ago • 6 answers
Updated 10 Jun 2011 • 1 answer
Updated 20 Feb 2013 • 2 answers
Updated 28 Apr 2018 • 3 answers
Updated 16 Jun 2017 • 2 answers